# SDR AALA201803019018

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 23,995 hours, 9,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT ENTRY AFT DOOR DAMAGED. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 25-63-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
